MAUDE Adverse Event Report: CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534518T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient fell into anaphylactic shock during a cardiac procedure with the use of a 0.035in fixed-core j- curve 3mm x 175cm emerald diagnostic guidewire, three 5f judkin's left (jl) 4 100cm infiniti diagnostic catheter, and a 5.2f judkin's right (jr) 4 125cm super torque plus diagnostic catheter.There were no reports of patient injury.There was no damage noted to the product packaging upon inspection prior to use.The product was inspected before use and appeared to be normal.No information was provided regarding the actions performed on the guidewire to prepare it for use, but no special problems were detected during the preparation.The guidewire was prepped properly according to the instructions for use (ifu).The device was removed easily and intact from the patient.The cardiac procedure was completed successfully at (b)(6) in geneva.The patient's condition is completely stable, and they have been at home for several months.However, they will need to undergo a new procedure in the coming weeks.The devices will not be returned for evaluation as they were used months ago, and the devices are no longer available.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Corrected data: section d4 primary unique device identification (udi) number was updated.After further review of additional information received the following sections have been updated accordingly: g3, g6, h2, h6, and h10.Complaint conclusion: as reported, the patient fell into anaphylactic shock during a cardiac procedure with the use of a 0.035in fixed-core j- curve 3mm x 175cm emerald diagnostic guidewire, three 5f judkin's left (jl) 4 100cm infiniti diagnostic catheter, and a 5.2f judkin's right (jr) 4 125cm super torque plus diagnostic catheter.There were no reports of patient injury.There was no damage noted to the product packaging upon inspection prior to use.The product was inspected before use and appeared to be normal.No information was provided regarding the actions performed on the guidewire to prepare it for use, but no special problems were detected during the preparation.The guidewire was prepped properly according to the instructions for use (ifu).The device was removed easily and intact from the patient.The cardiac procedure was completed successfully at (b)(6).The patient's condition is completely stable, and they have been at home for several months.However, they will need to undergo a new procedure in the coming weeks.The devices will not be returned for evaluation as they were used months ago, and the devices are no longer available.The reported event ¿anaphylactic reaction¿ could not be confirmed.Information relating to the patient¿s known allergens was not provided and the devices were not returned to determine if any additional exogenous substances could be identified.Identifying the source of anaphylaxis in a cardiac catheterization lab is challenging due to the numerous potential triggers.However, it is imperative to identify the allergen to prevent a reoccurrence during subsequent procedures.If the allergen is unknown, an allergy work up is essential to determine whether the reaction was caused by a specific product used during the procedure.According to the angiographic catheter and the emerald guidewire instructions for use (ifu), ¿do not use if package is open or damaged.Procedures requiring percutaneous catheter introduction should not be attempted by physicians unfamiliar with the possible complications.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14021 nw 60 avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19686929
Report Number9616099-2024-00231
Device Sequence Number7093702
Product Code DQO
UDI-Device Identifier10705032013666
UDI-Public(01)10705032013666(17)260228(10)18196603
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number534518T
Device Lot Number18196603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(3) INFINITI DIAGNOSTIC CATHETERS.; EMERALD GUIDEWIRE.; SUPER TORQUE DIAGNOSTIC CATHETER.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown